MAUDE Adverse Event Report: KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG

KARL STORZ IMAGING IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Model Number TH121
Medical Device Problem Code Erratic or Intermittent Display (1182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that flickering and camera getting disconnected during procedure a few times.No negative impact in state of health reported.

Brand Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Common Device Name
IMAGE1S 4U RUBINA, OPAL1 NIR/ICG
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los cameros road
goleta CA
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key22542667
Report Number2027009-2025-01237
Device Sequence Number8468264
Product Code OWN
UDI-Device Identifier04048551430569
UDI-Public04048551430569
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K201399
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH121
Device Catalogue NumberTH121
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown